Record number :
1256670
Title of article :
Steady crack growth in elastic–plastic fluid-saturated porous media
Author/Authors :
Enrico Radi، نويسنده , , Davide Bigoni ، نويسنده , , Benjamin Loret، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
14
From page :
345
To page :
358
Abstract :
An asymptotic solution is obtained for stress and pore pressure fields near the tip of a crack steadily propagating in an elastic–plastic fluid-saturated porous material displaying linear isotropic hardening. Quasi-static crack growth is considered under plane strain and Mode I loading conditions. In particular, the effective stress is assumed to obey the Drucker–Prager yield condition with associative or non-associative flow-rule and linear isotropic hardening is adopted. Both permeable and impermeable crack faces are considered. As for the problem of crack propagation in poroelastic media, the behavior is asymptotically drained at the crack-tip. Plastic dilatancy is observed to have a strong effect on the distribution and intensity of pore water pressure and to increase its flux towards the crack-tip.
Keywords :
A. Crack propagation , Fluid-saturated elastic–plastic materials , C. Asymptotic analysis
Journal title :
International Journal of Plasticity
Link To Document :